# SDR EBVR2023021301

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: General aviation
- Aircraft: N522EE
- Make and model: Amd FALCON
- Aircraft serial: 282
- Aircraft time: 7,705 hours, 5,378 cycles
- Engine: TFE731401C
- Engine time: 7,504 hours, 5,237 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cable
- Part number: 4210210
- Part serial: NA
- Condition: Failed
- Location: Zone 300
- Part time: 7,705 hours, 5,378 cycles
- Component: Hoisting Winch, Aviac
- Component part number: 42103
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

WHILE LOWERING THE #2 (CENTER) ENGINE FOR ACCESS, THE HOISTING WINCH CABLE SNAPPED CAUSING THE ENGINE TO FALL TO THE GROUND SERIOUSLY ENDANGERING THE TECHNICIANS WORKING TO REMOVE THE ENGINE.
